# SDR MWEA97059

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MODERATE CORROSION ON INSIDE SURFACE OF FUSE SKIN, AFT INBD CORNER OF RT WHEEL WELL BETWEEN LONG 29R AND 30.  MAINT FAB AND INSTALLED SKIN PANEL IAW SRM 51-30-5 AND DAC DRW 5911418.
